Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with kidney stone, have pain in upper left abdomen, below chest, advise of continuing Cystone, K-2. Suggestion?

Doctor, Three months back I was diagnosed of Kidney stone (7mm) in my left side. I was asked to take Cystone twice daily which I have taken for three months now. Now, I am having pain in left side upper abdomen , below the chest , and intermittent pains below that area also. Is my problem aggravating? The local Surgeon has advised to continue Cystone and added K-2 solution and Drotin tablets. What should I do? Should I continue with the medicines or go for specialised treatment?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
The stone might have moved or become bigger / may be another stone has appeared.
You must check your urine; and blood for kidney function / have X-ray and/or 'sonar' to look for the stone and kidneys.
The best thing is to see UROLOGIST. They are specially trained to diagnose / extract the stones and investigate the cause and effects / so on
In the meanwhile, drink plenty of fluids
God luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor